# SDR DHL2005740001

- Difficulty date: February 11, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTSIDE HANDLE ON FORWARD ENTRY DOOR SOMETIMES MOVES OUT INTO SLIPSTREAM AND ROTATES WHILE EN ROUTE.  STOWED OUTSIDE HANDLE PER MM 52-11-01, OPS CHECK GOOD.
